# SDR QXEA0101356

- Difficulty date: August 17, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 35,037 hours, 43,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY EXIT SIGN OVER COCKPIT DOOR DOES NOT ILLUMINATE IN EMERGENCY. REMOVED AND REPLACED EXIT SIGN ASSEMBLY.  OPERATIONAL CHECK IS GOOD. AIRCRAFT RETURNED TO SERVICE.
